# SDR ASAA2014040507437

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 23,376 hours, 7,246 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LT CONTROL CABIN ILLUMINATED DURING RECALL.  ACFT GROUNDED.  CHECKED, NO HISTORY - 60 DAYS.  NR 2 TEMP CONTROLLER SHOWS FLT DECK TRIM VALVE FAULT.  RESET FAULT.  FAULT DID NOT RETURN.  OPS CHECK NR 2 TEMP CONTROLLER GOOD. REF FIM 21-62/T832.  GROUND VERIFICATION CHECK GOOD.
